Young female with low progesterone and estrogen!

by Kathy
(New York)

I also wanted to add that my temperature is up (a very good thing b/c its typically low) at about 98.6-98.7 which is a side effect of progesterone so I'm very confused as to why I have this positive side effect but so many negative effects.

Also, I have a much bigger appetite. Most frustrating is the extreme fatigue, palpitations and urethra pain.

Thank you again for all the help.

Comments for Young female with low progesterone and estrogen!

Click here to add your own comments

Jul 20, 2011
Young female with low progesterone and estrogen!
by: Wray

Hi again Kathy I do hope my previous explanation helped. It's Oestrogen Dominance rearing it's ugly head! Progesterone does help stabilise blood glucose, oestrogen de-stabilises it, but if you use sufficient progesterone it will pass. It's impossible to tell where progesterone will have it first beneficial effect, with you it's thermogenic effect occurred first. I hope in time the other symptoms will go. But please have a vitamin D test, I'm sure you are very deficient in this. Here are some more papers on pain, see here, here, here, here and here. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...